# SDR DJFA2005152

- Difficulty date: October 19, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N480LX
- Make and model: Beech 400A
- Aircraft serial: RK398
- Aircraft time: 751 hours, 661 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UPON LANDING AT KHEZ, THE CREW DID NOT RECEIVE A DOWN AND LOCKED INDICATION FOR THE LEFT MAIN GEAR.  THE GEAR INDICATION BULB WOULD NOT ILLUMINATE WHEN TESTED.  THE AIRCRAFT WAS DIVERTED TO KHOU FOR MAINTENANCE.  FIRE/RESCUE RESPONSE WAS GIVEN AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN GEAR INDICATION BULB.  OPERATIONAL CHECKS WERE GOOD, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
